Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 327, NWS Jackson, MS

June 4, 2012Bolivar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 4, 2012, 7:08 PM CDT for Bolivar County, Mississippi. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2012, 7:08 PM CDT (00:08 UTC)
Expired
Jun 4, 2012, 8:00 PM CDT
In force
52 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Bolivar County, MS

The radar

The Little Rock radar (KLZK), 173 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 7:35 PM CDTTSTM WND DMGScott, MSSOME LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2012-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2012-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1465 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1552 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

967 
WUUS54 KJAN 050008
SVRJAN
MSC011-050100-
/O.NEW.KJAN.SV.W.0327.120605T0008Z-120605T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
708 PM CDT MON JUN 4 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...SHAW...CLEVELAND...

* UNTIL 800 PM CDT

* AT 708 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES WEST OF SCOTT MOVING SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SCOTT BY 725 PM CDT...
  LAMONT AND BENOIT BY 730 PM CDT...
  BOYLE AND CLEVELAND BY 750 PM CDT...
  SHAW BY 755 PM CDT...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

LAT...LON 3377 9065 3362 9067 3361 9077 3353 9077
      3354 9123 3357 9122 3360 9114 3364 9116
      3367 9123 3371 9121 3371 9116 3367 9111
      3368 9104 3371 9107 3370 9112 3373 9115
      3377 9114
TIME...MOT...LOC 0008Z 299DEG 28KT 3364 9123

$$


7
2 follow-up statements
402 
WWUS54 KJAN 050023
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
723 PM CDT MON JUN 4 2012

MSC011-050100-
/O.CON.KJAN.SV.W.0327.000000T0000Z-120605T0100Z/
BOLIVAR MS-
723 PM CDT MON JUN 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN BOLIVAR COUNTY...

AT 723 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SCOTT MOVING SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SCOTT AND BENOIT BY 735 PM CDT...
  CLEVELAND BY 755 PM CDT...
  BOYLE BY 800 PM CDT...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

LAT...LON 3364 9067 3361 9077 3353 9077 3355 9123
      3360 9114 3364 9116 3367 9123 3371 9121
      3371 9116 3367 9111 3368 9104 3371 9107
      3370 9112 3373 9115 3377 9114 3377 9066
TIME...MOT...LOC 0023Z 299DEG 28KT 3364 9115

$$



7
617 
WWUS54 KJAN 050041
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
741 PM CDT MON JUN 4 2012

MSC011-050100-
/O.CON.KJAN.SV.W.0327.000000T0000Z-120605T0100Z/
BOLIVAR MS-
741 PM CDT MON JUN 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN BOLIVAR COUNTY...

AT 741 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BENOIT MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BOYLE AND CLEVELAND BY 800 PM CDT...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

LAT...LON 3364 9067 3361 9077 3353 9077 3355 9123
      3360 9114 3364 9116 3367 9123 3371 9121
      3371 9116 3367 9111 3368 9104 3371 9107
      3370 9112 3373 9115 3377 9114 3377 9066
TIME...MOT...LOC 0041Z 284DEG 22KT 3368 9097

$$


7

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 7:03 PM CDT, 5 minutes earlier.

Area forecast discussion, Jun 4, 7:03 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
703 PM CDT MON JUN 4 2012

...STRONG TO SEVERE STORMS POSSIBLE FROM LATE EVENING THROUGH TUESDAY
AS FRONTAL BOUNDARY DROPS INTO THE REGION...

.UPDATE...COMPACT MCV DRIVING A SMALL BAND OF TSRA IS DROPPING OUT OF
SE AR AND INTO THE NW PORTION OF THE CWA HERE AT 00Z. ENVIRONMENTAL
CONDITIONS ARE UNSTABLE WITH STEEP LAPSE RATES IN PLACE AND MLCAPE
VALUES BETWEEN 1500-2500 J/KG. ENHANCE LIFT ASSOCIATED WITH THE MCV
WILL CONTINUE INTO THE EVENING AS IT MOVES INTO THE CWA. AHEAD OF
THIS FEATURE...THE ATMS REMAINS CAPPED WITH SOME OK MOISTURE THROUGH
A DEEP LAYER. THE KEY IS THAT THIS MCV IS CAUSING THE ATMS JUST IN
ADVANCE OF THE SYSTEM TO MOISTEN QUITE A BIT THROUGH INCREASING THE
LOW LEVEL AND DEEP LAYER CONVERGENCE. MODELS PROG THIS TO STEADILY
INCREASE THROUGH THE NIGHT PERIOD AND IT APPEARS THIS COMPLEX WILL
GROW AND COVER A GOOD PORTION OF THE AREA THROUGH THE NIGHT PERIOD.
DUE TO THIS...POPS WERE INCREASED OVER NW AREAS AND SOME PORTIONS OF
CENTRAL.

AS FOR HAZARDS...THE LATEST TRENDS HAVE REALLY ONLY SHOW SIGNALS FOR
A FEW STRONG STORMS WITH SMALL HAIL AND 40-50 MPH WINDS. BASED OFF
THESE TRENDS...LOOK FOR MORE OF THE SAME WITH A COUPLE SEVERE CELLS
MIXED IN DURING THE EVENING. IF A MORE ROBUST COLD POOL GETS
GOING...AND IT VERY WELL MAY...THEN MORE OF A SEVERE WIND RISK MAY
DEVELOP AND WE MAY NEED A SEVERE TS WATCH. THE NEXT 1-2 HRS WILL BE
THE TELL. LASTLY...LOW LEVEL PROPAGATION VECTORS INDICATE THAT
BACK BUILDING OF STORMS COULD BECOME MORE FAVORABLE LATER THIS EVE
INTO THE EARLY MORNING HOURS. THIS COULD POSE A HEAVY RAIN/FLOODING
RISK AND WILL KEEP AN EYE ON THAT POTENTIAL.

ALL ELSE IS ON TRACK AND WILL UPDATE PRODUCTS AS NEEDED.

&&

.AVIATION...MAIN ISSUE THIS EVE WILL BE TIMING THE COMPLEX AS IT
MOVES SE/E. FOR NOW...WILL HIT GLH WITH A PERIOD OF IFR AND STICK
WITH MVFR AT OTHER SITES AND TIME IN/OUT THE WORSE CONDITIONS AS THEY
BECOME MORE IMMINENT. LASTLY...THERE COULD BE SOME IFR CEILINGS AT
HBG BETWEEN 10-13Z AND HAVE ADDED THAT TO THE TAF. /CME/

&&

.PREV DISCUSSION... /ISSUED 412 PM CDT MON JUN 4 2012/

DISCUSSION...SHORT TERM(TONIGHT THROUGH WEDNESDAY) UPSTREAM MCV/MID
LEVEL TROUGH GENERATING NEW ROUND OF TSRA IN CENTRAL AR AND MOVING
SEWD. THIS ACTIVITY PROGGED TO MOVE INTO SERN AR AND OUR DELTA THIS
EVENING AND TRACK ALONG THE HIGHWAY 49 CORRIDOR INTO SERN MS EARLY
TUESDAY. AN AXIS OF MINUS 3 SHOWALTERS AND 2K+J/KG MLCAPES FROM THE
UPPER DELTA TO E CENTRAL MS SHOULD SUPPORT THE STORMS AS DEPICTED BY
LOCAL WRF/RAP13. MAIN AXIS SHOULD BE ROUGHLY A KMEI-KGLH LINE THEN
SAGGING SWD INTO THE I-20 CORRIDOR AFTER MIDNIGHT. WIND GUSTS TO 60
MPH AND QUARTER SIZE HAIL WILL BE THE MAIN RISK WITH THE INITIAL
SURGE OF STORMS. QPF EXPECTED TO AVERAGE ONE HALF TO ONE INCH INTO
TUESDAY WITH LOCALLY HIGHER AMOUNTS CLOSE TO TWO INCHES POSSIBLE.

THE ACTUAL COLD FRONT STILL N OF THE I-40 CORRIDOR WILL SERVE TO
SET OFF NEW CONVECTION AS IT MOVES SWD ON TUESDAY. THE FRONT WILL
DROP INTO NRN MS BY MIDDAY AND REACH NEAR THE HIGHWAY 82 CORRIDOR
TUESDAY EVENING. MOST OF THE CONVECTION WILL WEAKEN DURING THE
MIDDAY HOURS TUESDAY AND DEPENDING ON THE OVERNIGHT MCS ACTIVITY IN
CENTRAL MS...ADDITIONAL STORMS COULD BE QUITE DELAYED INTO TUESDAY
EVENING WITH PWATS STILL EXPECTED TO BE NEAR 1.5 INCHES.

DRIER AIR BEGINS SINKING SWD LATE TUESDAY NIGHT WITH UPPER 50S DEW
POINTS AND PWATS BELOW AN INCH EXPECTED ACROSS THE NORTHERN HALF OF
OUR CWFA BY EARLY WEDNESDAY. THERE ARE INDICATIONS THAT THE FRONT WILL
BE VERY SLOW TO MOVE THROUGH THE CWA AND BE APPROACHING THE HIGHWAY
84 CORRIDOR BY THE TIME DAYTIME HEATING ARRIVES WEDNESDAY AFTERNOON.

TEMPERATURES SHOULD RETURN TO NEAR CLIMATOLOGY AFTER WEDNESDAY WITH
MOSTLY 60S AT NIGHT AND 85-90F IN THE AFTERNOONS. ENSEMBLE MEAN MOS
NUMBERS HANDLE THESE WELL./40/

LONGER TERM(THURSDAY THROUGH MONDAY)...HIGH PRESSURE FROM THE GREAT
LAKES REGION WILL SLOWLY FILTER INTO THE NORTHERN SECTIONS OF THE
CWA. THE GFS/SREF/GFS ENSEMBLES CONTINUE TO PUSH THE FRONT FURTHER
SOUTH OF THE AREA BY THURSDAY...WHILE THE ECMWF LINGERS IT IN THE
SOUTH THROUGH THURSDAY. HAVE CONTINUED WITH THE CONSENSUS FOR THIS
FORECAST PACKAGE WITH THE FRONT MOVING THROUGH THE ENTIRE AREA BY
THURSDAY. DRIER CONDITIONS WILL PREVAIL BUT TEMPERATURES WILL STILL
BE IN THE UPPER 80S/LOWER 90S AS UPPER RIDGING BUILDS OVER THE REGION
AS WELL AS HIGH PRESSURE AT THE SFC. THE ARKLAMISS WILL REMAIN DRY
FROM ABOUT THURSDAY THROUGH SATURDAY...WHEN A SHORTWAVE FROM TEXAS
BEGINS TO SLOWLY MOVE ACROSS THE REGION. THIS WILL HELP TO BRING RAIN
CHANCES BACK TO THE AREA FROM ABOUT SATURDAY NIGHT THROUGH AT LEAST
MONDAY. SEVERAL DAYS OF DIURNALLY DRIVEN SHRA/TSRA WILL BE POSSIBLE
HEADING INTO NEXT WEEK./28/40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       70  92  68  89 /  50  41  24  29
MERIDIAN      68  91  65  91 /  49  48  19  21
VICKSBURG     69  91  67  89 /  51  34  29  32
HATTIESBURG   72  94  74  92 /  21  54  41  52
NATCHEZ       72  90  70  88 /  27  52  43  46
GREENVILLE    69  92  62  86 /  65  32  18  10
GREENWOOD     69  92  61  87 /  57  32  18   7

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CME/40/28
Hazardous weather outlook, Jun 4, 3:10 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
310 PM CDT MON JUN 4 2012

ARZ074-075-LAZ007>009-MSZ018-019-025>052-056>058-052015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-
310 PM CDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND
SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

STRONG TO SEVERE THUNDERSTORMS CAPABLE OF NICKEL TO QUARTER SIZED
HAIL AND WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE TONIGHT MOVING
SOUTHEAST FROM THE DELTA REGION. THIS AREA WAS GENERALLY NORTH OF A
HIGHWAY 49 AXIS FROM GREENVILLE TO JACKSON TO LAUREL. LOCALLY HEAVY
RAIN AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE WITH THE STRONGEST
STORMS. MOST OF THE ACTIVITY WILL OCCUR ALONG AND AHEAD OF A COLD
FRONT THAT WILL BE SLOWLY DROPPING INTO THE AREA TUESDAY EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TONIGHT AND TUESDAY.

LAZ015-016-023>026-MSZ053>055-059>066-072>074-052015-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
310 PM CDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST AND SOUTH
MISSISSIPPI...AS WELL AS MOST OF NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW TONIGHT.
STRONG TO SEVERE THUNDERSTORMS CAPABLE OF NICKEL TO QUARTER
SIZED HAIL...WIND GUSTS OF 50 TO 60 MPH...AND LOCALLY HEAVY RAIN
WILL BE POSSIBLE ON TUESDAY ALONG AND AHEAD OF A COLD FRONT THAT WILL
BE SLOWLY DROPPING TOWARD THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

A FEW STRONG TO SEVERE THUNDERSTORMS CAPABLE OF NICKEL TO QUARTER
SIZED HAIL...WIND GUSTS OF 50 TO 60 MPH...AND LOCALLY HEAVY RAIN
WILL BE POSSIBLE TUESDAY NIGHT AND WEDNESDAY ALONG AND AHEAD OF A
COLD FRONT THAT WILL BE STALLING IN THE AREA BY EARLY WEDNESDAY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TUESDAY INTO EARLY WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

40

In the hours before

Special weather statement, Jun 4, 6:41 PM CDT, 27 minutes before
ARZ074-075-MSZ018-034-050035-
ASHLEY AR-CHICOT AR-WASHINGTON MS-BOLIVAR MS-
641 PM CDT MON JUN 4 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
641 PM CDT MON JUN 4 2012

A AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 14 MILES NORTH OF
DERMOTT TO 20 MILES NORTHWEST OF FOUNTAIN HILL AT 640 PM CDT...MOVING
EAST SOUTHEAST AT 25 MPH. THE STORMS WILL CONTINUE TO MOVE ACROSS
AREA AND MAY IMPACT LOCATIONS FROM CROSSETT TO LAKE VILLAGE ARKANSAS
TO BENOIT MISSISSIPPI BY 730 PM CDT.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS. PONDING OF WATER MAY OCCUR WITH
HEAVY DOWNPOURS.

THESE STORMS ARE INTENSIFYING AND COULD BECOME SEVERE.

PEOPLE IN SOUTHWESTERN BOLIVAR...NORTHERN WASHINGTON...NORTHERN
CHICOT AND ASHLEY COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3318 9211 3331 9198 3339 9196 3339 9147
      3357 9145 3352 9126 3357 9124 3360 9114
      3367 9123 3371 9121 3367 9111 3368 9104
      3369 9104 3370 9112 3377 9115 3379 9112
      3369 9077 3345 9078 3301 9207 3308 9212
TIME...MOT...LOC 2336Z 270DEG 23KT 3373 9142 3355 9213

7

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:18 PM CDTSevere Thunderstorm WarningJANWashington57 min
Jun 4, 7:59 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower61 min
Jun 4, 8:14 PM CDTSevere Thunderstorm WarningJANHumphreys, Sunflower, Washington61 min
Jun 4, 8:50 PM CDTFlash Flood WarningJANBolivar, Sunflower, Washington3 hr
Jun 4, 9:02 PM CDTSpecial Weather StatementJANBolivar, Sunflower, Washington33 min
Jun 4, 9:18 PM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey, Sunflower, Washington57 min
Jun 4, 10:01 PM CDTSpecial Weather StatementJANHolmes49 min
Jun 4, 10:32 PM CDTSpecial Weather StatementJANIssaquena, Sharkey, Yazoo58 min
Jun 4, 11:05 PM CDTSpecial Weather StatementJANIssaquena, Sharkey, Yazoo55 min
Jun 5, 12:29 AM CDTSpecial Weather StatementJANChoctaw31 min
Jun 5, 1:12 AM CDTSpecial Weather StatementJANMadison28 min
Jun 5, 6:24 PM CDTSpecial Weather StatementJANHumphreys31 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.